# SDR SWAA2022020935743

- Difficulty date: February 7, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 20,292 hours, 8,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN WHEEL WELL STA 663 VAPOR BARRIER BULKHEAD CRACKED. / ACCOMPLISHED COMPOSITE REPAIR ON STA 663 VAPOR BARRIER LH BULKHEAD IAW SRM 51-70-04-2R-10 AND 5710-10-2R-2
